Asymptotiques spectrales pour l'opérateur de Schrödinger avec un potentiel électromagnétique
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Talk no. 19, 11 p.
@article{SEDP_1993-1994____A20_0,
     author = {Raikov, G. D.},
     title = {Asymptotiques spectrales pour l'op\'erateur de {Schr\"odinger} avec un potentiel \'electromagn\'etique},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:19},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1993-1994},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1993-1994____A20_0/}
}
TY  - JOUR
AU  - Raikov, G. D.
TI  - Asymptotiques spectrales pour l'opérateur de Schrödinger avec un potentiel électromagnétique
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:19
PY  - 1993-1994
DA  - 1993-1994///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1993-1994____A20_0/
LA  - fr
ID  - SEDP_1993-1994____A20_0
ER  - 
%0 Journal Article
%A Raikov, G. D.
%T Asymptotiques spectrales pour l'opérateur de Schrödinger avec un potentiel électromagnétique
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:19
%D 1993-1994
%I Ecole Polytechnique, Centre de Mathématiques
%G fr
%F SEDP_1993-1994____A20_0
Raikov, G. D. Asymptotiques spectrales pour l'opérateur de Schrödinger avec un potentiel électromagnétique. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Talk no. 19, 11 p. http://www.numdam.org/item/SEDP_1993-1994____A20_0/

[AlDeHem] S. Alama, P.A. Deift, R. Hempel, Eigenvalue branches of the Schrödinger operator H - λW in a gap of σ(H), Commun.Math.Phys. 121 (1989) 291-321. | Zbl

[AvHerSim] J. Avron, I. Herbst, B. Simon, Schrödinger operators with magnetic fields. I. General interactions, Duke Math.J. 45 (1978) 847-883. | MR | Zbl

[Bir 1] M.Š. Birman, Discrete spectrum in the gaps of a continuous one for perturbations with large coupling constant, A: Estimates and asymptotics for discrete spectra of integral and differential equations. Adv.Sov.Math. 7 (1991), 57-74, AMS, Providence, RI. | MR | Zbl

[Bir 2] M.Š. Birman, On the discrete spectrum in the gaps for a perturbed periodic second-order operator, Funct.Anal.Appl. 25, no.4 (1991) 158-161. | MR | Zbl

[BirRai] M.Š. Birman, G.D. Raikov, Discrete spectrum in the gaps for perturbations of the magnetic Schrödinger operator, A: Estimates and asymptotics for discrete spectra of integral and differential equations, Adv.Sov.Math. 7 (1991), 75-84, AMS, Providence, RI. | MR | Zbl

[BoyLev] S.I. Boyarchenko, S.Z. Levendorskii, Precise spectral asymptotics for perturbed magnetic Schrödinger operator, Prépublication, 1994. | Zbl

[CdV] Y. Colin DE VERDIÈRE, L'asymptotique de Weyl pour les bouteilles magnétiques, Commun.Math.Phys. 105 (1986) 327-335. | MR | Zbl

[DauRob] M. Dauge, D. Robert, Weyl's formula for a class of pseudodifferential operators with negative order on L2(Rn), A: Proceedings of the Conference on Pseudodifferential Operators, Oberwolfach 1986, Lect.Notes Math. 1256 (1987), 91-122, Springer, Berlin-Heidelberg -New York. | MR | Zbl

[DeHem] P.A. Deift, R. Hempel, On the existence of eigenvalues of the Schrödinger operator H - λW in a gap of σ(H), Commun.Math.Phys. 103 (1986) 461-490. | Zbl

[Hem] R. Hempel, On the asymptotic distribution of the eigenvalue branches of the Schrôdinger operator H ± λW in a spectral gap of H, J.Reine Angew.Math. 399 (1989) 38-59. | Zbl

[Lev 1] S.Z. Levendorskii, Asymptotic formulae with remainder estimates for eigenvalue branches of the Schrôdinger operator H - λW in a gap of H, Prépublication, 1993. | Zbl

[Lev 2] S.Z. Levendorskii, Two-term asymptotics for Schrödinger operators with perturbed periodic and uniform magnetic potentials, Prépublication, 1994.

[Rai 1] G.D. Raikov, Strong electric field eigenvalue asymptotics for the Schrôdinger operator with electromagnetic potential, Lett.Math.Phys. 21 (1991) 41-49. | MR | Zbl

[Rai 2] G.D. Raikov, Eigenvalue asymptotics for the Schrödinger operator with perturbed periodic potential, Inventiones math. 110 (1992) 75-93. | MR | Zbl

[Rai 3] G.D. Raikov, Strong-electric-field eigenvalue asymptotics for the perturbed magnetic Schrödinger operator, Commun.Math.Phys. 155 (1993) 415-428. | MR | Zbl

[Re Sim 1] M. Reed, B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis. Selfadjointness, Academic Press, New York, 1978. | MR | Zbl

[Re Sim 2] M. Reed, B. Simon, Methods of Modern Mathematical Physics. IV. Analysis of Operators, Academic Press, New York, 1978. | MR | Zbl

[Shu] M.A. Šubin, Spectral theory and the index of elliptic operators with almost periodic coefficients, Soviet Math.Surveys 34 (1979) 95-135. | MR | Zbl

[Sob] A.V. Sobolev, Weyl asymptotics for the discrete spectrum of the perturbed Hill operator, A: Estimates and asymptotics for discrete spectra of integral and differential equations. Adv.Sov.Math 7 (1991), 159-178, AMS, Providence, RI. | MR | Zbl